See Alike in...

Alike App

Browser

GlassHalfEmpty

502d

On my period right now, but I'm not sure I can even call it that. At this point I've been bleeding almost constantly for 3 months, called my GP after month 1 then month 2 and she basically said to stop wasting her time because I got the arm implant in July and it was probably just that messing with my periods. This can't be normal right? I feel so tired all the time and sick and when I stand up I get dizzy. No matter how much I sleep, I'm so so tired when I wake up. Eating has been hard recently, only been able to have one meal a day or if I try to have more I feel sick. Plus horrible cramps and migraines and I just don't know what to do anymore. Help?

Top reply
    • Fido

      501d

      If you can, then try and request a blood test for anemia/low iron. Even if it is your period or contraceptive causing it, losing a lot of blood can lead to anemia and that can be awful. If you can't get one, try taking iron tablets to help relieve the tiredness, dizziness, and headaches

    • Fido

      501d

      If you can, then try and request a blood test for anemia/low iron. Even if it is your period or contraceptive causing it, losing a lot of blood can lead to anemia and that can be awful. If you can't get one, try taking iron tablets to help relieve the tiredness, dizziness, and headaches

    • leolove1776

      502d

      I don't know fully what your going through but I had something similar happen to me last year. I bled for 5 months straight, scratch maybe a few days. I got really sick and started passing out and the doctors were just telling me it was my nexplanon but I got that in 2020 and last summer was the first time it happened. I'm sorry I don't have any advice but I wanted you to know you're not the only one! This shits scary, just keep pestering the docs if you can!

      • GlassHalfEmpty

        501d

        @leolove1776 I'm really trying! It sucks so bad, I've had awful cramps all day and getting an appointment with my doc is super annoying so I'm kinda losing hope

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion